| Model Number |
SPL-S |
| Medical Device Problem Code |
Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Olympus detected this issue during device servicing, and there was no reported customer product complaint or allegation, therefore there is no information of customer reported date of event.Additional information will be provided once available.The device was returned to olympus for inspection.A root cause could not be identified.Based on the results of the investigation, it is likely the following led to the malfunction: component failure - issue due to a faulty component.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
It was observed that during the device evaluation, the ultrasonic lithotriptor had bent pins on the connector.There was no patient involvement.